Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 12, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 19, 2018, 9:22 PM EDT for Dade County, Walker County, Georgia. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2018, 9:22 PM EDT (01:22 UTC)
- Expired
- Mar 19, 2018, 10:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dade County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 56 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 9:30 PM EDT | HAIL 1 | Trenton, GA | QUARTER SIZED HAIL ALONG BROW ROAD AND SADDLE CLUB ROAD. |
| Mar 19, 9:40 PM EDT | TSTM WND DMG | Trenton, GA | A FEW TREES WERE REPORTED DOWN WEST OF SADDLE CLUB ROAD AND NEAR WELLS ROAD AND BROW ROAD IN TRENTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 19, 9:08 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 405 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.4
The text
As transmitted.
332
WUUS52 KFFC 200122
SVRFFC
GAC083-295-200200-
/O.NEW.KFFC.SV.W.0012.180320T0122Z-180320T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
922 PM EDT MON MAR 19 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Walker County in northwestern Georgia...
Dade County in northwestern Georgia...
* Until 1000 PM EDT
* At 921 PM EDT, severe thunderstorms were located along a line
extending from Long Island to near Bridgeport to Fabius, moving
east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Trenton, Fort Oglethorpe, Chickamauga, Lookout Mountain, Cole City,
Wildwood, Fairview, Stephensville, Chattanooga Valley, New
England, Morganville, Cloudland Canyon State Park, Hooker and
Cooper Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
A tornado watch remains in effect until 400 AM EDT for northwestern
Georgia.
LAT...LON 3498 8560 3498 8527 3489 8526 3472 8539
3479 8557 3495 8560
TIME...MOT...LOC 0121Z 270DEG 29KT 3498 8564 3492 8567 3484 8577
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 9:19 PM EDT, 3 minutes earlier.
Area forecast discussion, Mar 19, 9:19 PM EDT, 3 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 919 PM EDT Mon Mar 19 2018 .UPDATE... The potential for severe weather continues across portions of the CWFA into early Tuesday morning. Have only made a few tweaks to the forecast, mainly for precip timing. However, the main change to the forecast was to add a Tornado Watch for portions of north and central GA through 4am. && .PREV DISCUSSION... /Issued 749 PM EDT Mon Mar 19 2018/ PREV DISCUSSION... /Issued 449 PM EDT Mon Mar 19 2018/ SHORT TERM /Tonight through Tuesday Night/... An upper level low will deepen as it lifts into the TN valley tonight. the surface front will push through the forecast area through the day tomorrow. Pre-frontal convection - isolated thunderstorms will move into portions of west GA over the next hour, and increase in coverage through the evening hours. The atmosphere has destabilized with breaks in clouds over west and central GA. Ingredients for supercells will be in place across all of CWA with MLCAPE of 1500-2500 J/kg across the area through this evening. Vertical wind shear quite strong with 0-6km shear ranging from 50kts over middle GA to 75kts in the far north and 0-1km shear 20kts over middle GA to 30kts in the far north. SPC has issued a Tornado Watch west of our forecast area, but with the sounding profiles from the HI-RES guidance supporting supercell structures with strong rotating updrafts between 22z and 03z, expect watches to be issued later this evening. A second line of storms associated with the front will move across the state from NW to SE after midnight into tomorrow, with cells weakening as they get into central GA around daybreak, but while severe is not expected we could still see thunder through the early morning hours. Do mot expect as much clearing as models are advertising, based upon the proximity of the wrap around moisture and have held onto clouds through the day tomorrow with some break across north Georgia by afternoon. Guidance temperatures are close and have stayed close to a blend through the period. Temperatures will stay nearly steady across northwest Georgia with a warm up over east central Georgia ahead of the cold air advection. Atwell LONG TERM /Wednesday through Monday/... Wrap around moisture will move across north Georgia Tuesday night into Wednesday as the upper upper low shifts into the Carolinas. Cooler temperatures behind the cold front will bring light showers over north Georgia, along with a rain/snow mix and snow showers by morning over the higher elevations. Any accumulations will be light at best. Otherwise extended forecast trends were mostly unchanged. See previous forecast discussion below. Atwell LONG TERM /Tuesday Night through Sunday/... Much colder temperatures will be advecting into the area on breezy northwest winds by Tuesday night behind a cold front. As an upper low passes to the north Tuesday night into Wednesday morning, the chance for light showers will linger across primarily north Georgia. With temperatures dropping near or below freezing by Wednesday morning in far north Georgia, the likelihood for a transition to a rain/snow mix or light snow showers will increase. Light snow accumulations will be possible across the higher elevations by Wednesday morning. At this time, generally expecting only up to a around a half inch in these higher elevations. Any light snow accumulations would melt by midday Wednesday as temperatures warm well above freezing. Wednesday will remain a chilly day by late March standards with high temperatures largely in the 50s (and 40s in far north Georgia). Sustained northwest winds around 20 mph with higher gusts will add to the chill. Thursday and Friday will bring moderating temperatures and will remain primarily dry with only a slight chance of a few showers sneaking into far north Georgia by late Friday. Rain chances appear to begin to increase more appreciably by Saturday as upper pattern transitions into a more zonal flow and a low pressure system moves into the Ohio Valley, though discrepancies remain with timing and evolution. RW AVIATION... 18Z Update... IFR or near IFR cigs will hold on over all TAF sites with a slow improvement to MVFR between 20-22Z, just ahead of convection. Will see IFR set up after 00Z with a second round of thunderstorms overnight between 04-11Z across all TAF sites, but mainly ATL area. Any TSRA will be scattered. SE-S winds will become SW as line of storms moves thru 03-07Z then become west and increase to 10-15kts with gusts to 22-25kts after 15Z Tue. Expect variable winds with gusts with any thunderstorms. //ATL Confidence...18Z Update... Medium to low confidence in CIGs. Medium confidence in timing of convection. Medium to high confidence in all other elements. Atwell AVIATION... 00Z Update... IFR or near IFR cigs will hold on over ATL/AHN TAF sites with a slow improvement to MVFR through 08Z, just ahead of convection. CSG and MCN will have MVFR/VFR CIGs until line of convection arrives. Will see another round of thunderstorms overnight between 04-10Z across all TAF sites, but mainly ATL area. Any TSRA will be scattered. SW winds will become gusty with any storms and shift to W behind the front with gusty winds throughout the day on Tuesday. //ATL Confidence...00Z Update... Medium to low confidence in CIGs. Medium confidence in timing of convection. Medium to high confidence in all other elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 58 70 39 54 / 80 20 20 5 Atlanta 57 65 37 52 / 80 30 30 5 Blairsville 49 61 33 42 / 90 50 50 30 Cartersville 53 63 36 52 / 80 40 30 5 Columbus 61 68 40 59 / 50 20 20 0 Gainesville 54 65 36 50 / 90 30 30 10 Macon 62 73 40 60 / 50 30 10 0 Rome 53 61 35 52 / 80 40 40 5 Peachtree City 57 66 38 55 / 80 30 30 0 Vidalia 65 76 44 61 / 80 50 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 4 AM EDT Tuesday for the following zones: Baldwin...Barrow...Bartow...Butts...Carroll...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Dade...DeKalb... Douglas...Fayette...Floyd...Forsyth...Glascock...Gordon... Greene...Gwinnett...Hancock...Haralson...Heard...Henry... Jasper...Jefferson...Johnson...Jones...Lamar...Monroe...Morgan... Newton...North Fulton...Oconee...Paulding...Pickens...Pike... Polk...Putnam...Rockdale...South Fulton...Spalding... Taliaferro...Walker...Walton...Warren...Washington...Wilkinson. &&
Hazardous weather outlook, Mar 19, 1:30 PM EDT, 7 hours 52 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 130 PM EDT Mon Mar 19 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 130 PM EDT Mon Mar 19 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon and Tonight... The risk for severe thunderstorms, including tornadoes, will increase across much of north and central Georgia through this evening. Isolated to scattered thunderstorms will develop this afternoon, especially south of I-20. Some of these storms could be strong to severe with large hail and brief gusty winds the primary threat, along with heavy rain. Later this afternoon through this evening, a more organized line of severe thunderstorms will move from Alabama into northwest and west- central Georgia. It is along and ahead of this line where all modes of severe weather exist, including tornadoes, large hail potentially greater than 2 inches, and damaging winds in excess of 70 MPH. Heavy rainfall and frequent lightning will also occur. Expect the potential for severe weather to be its highest between 5 PM and 2 AM Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... There will be a chance of thunderstorms over mainly central Georgia on Tuesday. The severe threat is reduced Tuesday but a few storms could be strong to severe with large hail and damaging winds the primary threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this afternoon through tonight. Spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Mar 19, 6:43 PM EDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
643 PM EDT MON MAR 19 2018
GAZ096-097-192315-
Laurens GA-Bleckley GA-
643 PM EDT MON MAR 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LAURENS AND NORTHEASTERN
BLECKLEY COUNTIES UNTIL 715 PM EDT...
At 643 PM EDT...a strong thunderstorm was near Rowland, or 14 miles
east of Cochran...moving northeast at 45 mph.
HAZARD...Winds up to 40 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dublin, Dexter, Dudley, Rentz, Rebie and Harlow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3242 8314 3245 8317 3245 8318 3248 8322
3256 8303 3244 8279 3235 8310
TIME...MOT...LOC 2243Z 232DEG 41KT 3244 8312
HAIL...0.75IN
WIND...40MPHLocal storm report, Mar 19, 6:53 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT MON MAR 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 2 N MOCK SPRINGS 32.25N 83.59W
03/19/2018 E1.00 INCH PULASKI GA EMERGENCY MNGR
THE EM REPORTED QUARTER SIZED HAIL NEAR THE
INTERSECTION OF HIGHWAY 230 AND MOCK SPRINGS ROAD.
&&
EVENT NUMBER FFC1800017
LMERRITTSpecial weather statement, Mar 19, 7:00 PM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
700 PM EDT MON MAR 19 2018
GAZ096-107-109-192330-
Bleckley GA-Dodge GA-Pulaski GA-
700 PM EDT MON MAR 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BLECKLEY...NORTHWESTERN
DODGE AND PULASKI COUNTIES UNTIL 730 PM EDT...
At 700 PM EDT...a strong thunderstorm was over Mobley Crossing, or
near Hawkinsville...moving east at 45 mph.
HAZARD...Up to 40 mph wind...pea sized hail, heavy rain and
frequent cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cochran, Eastman, Hawkinsville, Chester, Dubois, Gresston, Empire,
Yonkers, Mobley Crossing, Roddy, Baileys Park, Rowland, Ocmulgee
Public Fishing Area, Paulk, Hartford, Pulaski State Prison and
Plainfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3224 8357 3239 8349 3244 8315 3218 8308
TIME...MOT...LOC 2300Z 275DEG 38KT 3230 8341
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Mar 19, 7:02 PM EDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
702 PM EDT MON MAR 19 2018
GAZ085-097-192330-
Johnson GA-Laurens GA-
702 PM EDT MON MAR 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON AND NORTHERN LAURENS
COUNTIES UNTIL 730 PM EDT...
At 702 PM EDT...a strong thunderstorm was over Harlow, or near
Dublin...moving northeast at 35 mph.
HAZARD...Winds up to 40 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dublin, East Dublin, Lovett, Spann, Tuckers Crossroad, Brewton and
Scott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3254 8262 3247 8285 3259 8310 3269 8300
3271 8296 3275 8294 3270 8277
TIME...MOT...LOC 2302Z 235DEG 32KT 3252 8300
HAIL...0.75IN
WIND...40MPHLocal storm report, Mar 19, 7:06 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
706 PM EDT MON MAR 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 2 SE WINCHESTER 32.40N 83.93W
03/19/2018 E0.70 INCH MACON GA PUBLIC
DIME SIZED HAIL WAS REPORTED ALONG SOUTH STREET NEAR
WINCHESTER.
&&
EVENT NUMBER FFC1800018
LMERRITTLocal storm report, Mar 19, 7:37 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 PM EDT MON MAR 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND DMG 3 ENE REBIE 32.47N 83.12W
03/19/2018 LAURENS GA EMERGENCY MNGR
MULTIPLE TREES DOWN ALONG LORD DEXTER ROAD BETWEEN LORD
ROAD AND CHICKEN ROAD. ALSO, ESTIMATED DIME SIZED HAIL.
&&
EVENT NUMBER FFC1800019
NLISTThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 9:36 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Haralson, Polk | 39 min |
| Mar 19, 9:43 PM EDT | Tornado Warning | FFC | Floyd, Polk | 47 min |
| Mar 19, 9:59 PM EDT | Tornado Warning | FFC | Haralson | 46 min |
| Mar 19, 10:14 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding, Polk | 46 min |
| Mar 19, 10:32 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding | 43 min |
| Mar 19, 10:51 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 24 min |
| Mar 19, 10:53 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Douglas, Fayette, Fulton | 52 min |
| Mar 19, 10:59 PM EDT | Flash Flood Warning | FFC | Carroll, Haralson, Paulding | 6 hr |
| Mar 19, 10:59 PM EDT | Tornado Warning | FFC | Douglas, Fulton | 31 min |
| Mar 19, 11:15 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton, Henry | 30 min |
| Mar 19, 11:15 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fayette, Haralson, Heard | 30 min |
| Mar 19, 11:31 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, DeKalb, Fayette, Henry, Newton and 3 more | 29 min |
| Mar 19, 11:44 PM EDT | Special Weather Statement | FFC | Gwinnett, Walton | 31 min |
| Mar 19, 11:47 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Mar 19, 11:49 PM EDT | Special Weather Statement | FFC | Carroll | 26 min |
| Mar 19, 11:58 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Fayette, Henry, Jasper, Morgan, Newton and 2 more | 47 min |
| Mar 20, 12:00 AM EDT | Special Weather Statement | FFC | Morgan, Rockdale | 30 min |
| Mar 20, 12:15 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Oconee, Walton | 30 min |
| Mar 20, 12:20 AM EDT | Special Weather Statement | FFC | Coweta | 40 min |
| Mar 20, 12:27 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Putnam | 48 min |
| Mar 20, 12:45 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Monroe | 30 min |
| Mar 20, 1:02 AM EDT | Special Weather Statement | FFC | Butts, Coweta, Heard, Jasper, Lamar, Meriwether and 5 more | 43 min |
| Mar 20, 1:13 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Putnam, Warren, Washington | 47 min |
| Mar 20, 1:14 AM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren | 46 min |
| Mar 20, 1:24 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Lamar, Monroe, Pike and 1 more | 51 min |
| Mar 20, 1:53 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Jefferson, Johnson, Washington | 52 min |
| Mar 20, 1:58 AM EDT | Special Weather Statement | FFC | Meriwether, Pike, Troup | 32 min |
| Mar 20, 2:35 AM EDT | Special Weather Statement | FFC | Harris, Jones, Lamar, Meriwether, Monroe, Pike and 2 more | 25 min |
| Mar 20, 2:46 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Washington | 44 min |
| Mar 20, 3:13 AM EDT | Special Weather Statement | FFC | Bibb, Upson | 32 min |
| Mar 20, 3:27 AM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Mar 20, 3:57 AM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 33 min |
| Mar 20, 3:59 AM EDT | Special Weather Statement | FFC | Johnson | 31 min |
| Mar 20, 4:27 AM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Mar 20, 5:55 AM EDT | Dense Fog Advisory | FFC | Banks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 37 more | 4 hr |
| Mar 20, 3:32 PM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.